Pains in my heart - result! : Though the cardiology... - PMRGCAuk

PMRGCAuk
11,437 members20,853 posts

Pains in my heart - result!

isabella2015
isabella2015

Though the cardiology dept decided my problem was “routine” when phoneing for an appointment she gave me a cancellation - bless her I wish I could thank her more! and I saw a wonderful cardiologist who really listened, gave me a long appointment , and has put urgent on having an investigation Which can tell how my blood flow is to the heart. They can’t do the normal investigation because I’m on warfarin but something to do with the word “nuclear”. And injection in the arm. He said there could be a “slight risk” in me flying to Spain, so have decided to wait here in glorious Devon til I get an appointment. He suggested stronger bisoprol but when I did try that a year ago I could hardly think and my head was even more fuzzy so he has put me on Adizem -XL 240mg and taken me off Lercanidipine. THankyou so so much for the support from those that replied to my plea for help - I know you understand how comforting it is.

5 Replies
oldestnewest

I find just having PMR let alone other conditions can be quite hard to sort out. I feel much better that you had a good Drs appt and got some help.

Thanku bunnymum happy xmas and a healthy pain free 2019!!!!

I am on Warfarin. I had a nuclear procedure, but can't remember what it entailed. Sorry.

Haha! Well u survived it if you remember let me know! Xx

Yes, it couldn't have been bad otherwise I would have remembered, probably.Long term steroids have that effect.

You may also like...